1.Dễ
Which term describes a patient who is unable to understand and decide about their own care?
- AFully competent
- BProviding valid informed consent
- CExercising autonomy
- DLacking decision-making capacity
2.Dễ
Does asking a patient directly about suicidal thoughts increase their risk?
- ANo; asking directly is safe and helps assess the risk
- BOnly if the patient is over 65 years old
- COnly when the question is asked in writing
- DYes; asking about it may give the patient the idea
3.Dễ
Trong Chỉ số mức độ nghiêm trọng cấp cứu (ESI), mức 1 có nghĩa gì?
- AĐủ ổn định để được khám ở khu khám nhanh
- BCần hai nguồn lực trở lên
- CLà người bệnh ít khẩn cấp nhất
- DCần can thiệp cứu sống ngay lập tức
4.Trung bình
Một phụ tá điều dưỡng báo cáo về bốn người bệnh. Báo cáo nào cần điều dưỡng chú ý trước tiên?
- AMột người bệnh đã đi tiểu 300 mL trong 6 giờ qua
- BMột người bệnh xin thêm một chiếc gối
- CMột người bệnh một ngày sau phẫu thuật bụng mới bồn chồn và có nhịp tim 124 lần/phút
- DMột người bệnh COPD có SpO₂ 90% lúc nghỉ, phù hợp với giá trị thường ngày của họ
5.Trung bình
Một người bệnh hỏi phụ tá điều dưỡng về tác dụng phụ của một thuốc mới. Phụ tá nên làm gì?
- ATrấn an người bệnh rằng tác dụng phụ hiếm gặp
- BGiải thích các tác dụng phụ ghi trong tờ hướng dẫn của thuốc
- CTra thuốc trên mạng và đọc to những gì ghi
- DNói điều dưỡng sẽ đến trả lời, và báo cho điều dưỡng
6.Trung bình
Which two patients can most safely share a room?
- AA patient with MRSA in a wound and a patient after surgery
- BA patient with influenza and a patient with COPD
- CA patient with chickenpox and a patient on chemotherapy
- DTwo patients who both have C. difficile infection
7.Khó
A team has an RN, an LPN/LVN and a nursing assistant. Which task is the best one to assign to the LPN/LVN?
- AAssessing a patient who returned from surgery 30 minutes ago
- BMeasuring the vital signs and weights of every patient on the unit before breakfast
- CGiving a scheduled subcutaneous anticoagulant injection to a stable patient
- DWriting the discharge teaching plan for a patient with new diabetes
8.Khó
A patient in labor is receiving oxytocin, and the fetal monitor shows repeated late decelerations. What should the nurse do first?
- AStop the oxytocin infusion
- BEncourage the patient to start pushing
- CPlace the patient flat on her back
- DIncrease the oxytocin rate
Đáp án
- 1. D · Lacking decision-making capacity
- 2. A · No; asking directly is safe and helps assess the risk
- 3. D · Cần can thiệp cứu sống ngay lập tức
- 4. C · Một người bệnh một ngày sau phẫu thuật bụng mới bồn chồn và có nhịp tim 124 lần/phút
- 5. D · Nói điều dưỡng sẽ đến trả lời, và báo cho điều dưỡng
- 6. D · Two patients who both have C. difficile infection
- 7. C · Giving a scheduled subcutaneous anticoagulant injection to a stable patient
- 8. A · Stop the oxytocin infusion
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.